# SDR SWAA2022021006560

- Difficulty date: April 7, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 44,538 hours, 26,189 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer
- Condition: Eroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB; RH FWD ATTACH BOLT HOLE HAS ERROSION MEASURED AT 1.0' BEFORE DAMAGE REMOVAL. / REPAIRED PER EA 1-755-4082.
